It is currently Tue Aug 22, 2017 6:32 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: New to Suboxone~Advice??
PostPosted: Wed Jul 27, 2011 1:47 pm 
Offline
New Poster
New Poster

Joined: Wed Jul 27, 2011 1:37 pm
Posts: 3
Hi there...
I have been shooting heroin for about 4 months...this time around! I have kicked in the past "cold turkey" but never lasted too long without going back to it. Now, I have decided to go the suboxne route, which I am really excited for. I saw the doc yesterday and he prescribed me 8mg strips. He said the "sicker" I was when I took it, the better it would be. Well, I was sick, but I dont think sick enough, because when I took it last night, I felt NO releif....my symtoms didnt get worse, they just never got better and lasted ALL night. At about 5am I woke up and actually felt OK.....
My questions are....does this icky feeling go away after a few days, or is this how I'm going to feel all the time? ICKY...sweaty and achy. Not really "sick" but feeling like on the beginning of withdrawls. I am so grateful my head is not messing with me right now. I almost went and got some H last night cause I was feeling so bad, but I thank God I toughed it out. The doc told me I would feel "wonderful" immediately...well, no I'm not!! I don't want to use, but I do want to feel better! (I know, go figure...instant gratificaton thing!) If I know from you out there that have done this that I will eventually feel back to normal, I will tough it out!! thanks for reading!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 27, 2011 2:04 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hello and welcome. I'm sorry to hear you haven't gotten any relief. My opinion is that you aren't on a high enough dose. Your tolerance is obviously higher than the doctor anticipated and the 8 mg of suboxone is not sufficient. You need to call your doctor for assistance. At least that's what I would do - otherwise, you'll be suffering until you adjust and I don't think anyone can predict how long that will take. Just tell your doctor that you are still in withdrawals and that the sub provided you zero relief. (I'm guessing your pupils are still dilated? Make sure to tell him that, too.)

Let us know what happens.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 27, 2011 3:15 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Apr 20, 2011 6:26 pm
Posts: 84
Location: London, UK
Hi Irish

In my opinion I don't think the doctor has you on a high enough dose. Everyone is differnt I know, but for example my H habit averaged about 1gram per day give or take a little, and I am on 8mg tablet once a day of Suboxone. I find this is the right amount for me. So if you are correct in saying your habit was grams a day then I would think you definately need to be on a much higher dose of Suboxone. Also i only ever smoked heroin, never injected. So if you do inject even more so you would have to be on a higher dose. Also bear in mind the strength of the heroin you've been using. 4 grams of weaker H could have been the equivelant to my 1 gram of heroin. sorry to confuse magtter, but i still think you may be need to be on a higher dose,

good luck

will you come back on and let us all know how you have got on? thinking about you,

C x


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Jul 27, 2011 7:40 pm 
Offline
New Poster
New Poster

Joined: Wed Jul 27, 2011 1:37 pm
Posts: 3
Thanks for responding! I called and talked to the doc's assitant, and she said DO NOT take more than 2 8mg strips a day. She said I still must have heroin in my system and I should start feeling better by tomorrow? I hope so! I am starting to feel a bit better, but I agree that 16mg a day is not going to do it. I see him next Tuesday so I will let him know. In the meantime, I'm going to tough it out!!


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jul 28, 2011 8:11 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
So you were originally put on one 8 mg strip and they allowed you to go up to two? ... OR were you originally put on two, 8 mg strips? Sorry, I'm a bit confused. If you're already on 16 mg and they won't put you up anymore, then please know that you WILL adjust to this. Unfortunately, I don't think anyone can tell you specifically how long it will take. It could be a week, it could be less. I'm sorry I can't be more help to you - I wish I could be. Please do keep us posted on how you're doing and when you start to feel better.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Aug 06, 2011 1:42 am 
Offline
Average Poster
Average Poster

Joined: Wed Jul 27, 2011 2:05 pm
Posts: 8
I really like your post specially.

_________________
austin dwi lawyer


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group